# SDR USAABB030106

- Difficulty date: June 30, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B06RR0554B
- Condition: Ruptured
- Location: Rtmlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLT, CREW COULD NOT GET THE LANDING GEAR TO RETRACT.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT GEAR TILT ACTUATOR FLEX LINE, WHICH HAD RUPTURED.  (M)
